# SDR ARWA20031204

- Difficulty date: December 6, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 84,934 hours, 27,770 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF RB 17284 SB 57-090 INSPECTION.  LEFT WING FRONT SPAR XFS 517 & XFS 518, LOWER CAP HOLES (2 EACH) WITH CRACKS.
